# SDR DL78K002137

- Difficulty date: October 30, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 89 hours, 82 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND FWD F/A EMERGENCY FLASHLIGHT INOP.  REPLACED FLASHLIGHT.
